Top
20
Doctor insights on: Antibiotics And Period Delay

Share
1

1
Help! can antibiotics make period delays?

Help! can antibiotics make period delays?

Normally antibiotics: Would not cause a delay in menstrual period. But the underlying health condition which is being treated with antibiotics might be a cause. ...Read more

Dr. John Leander Po
1,117 doctors shared insights

Antibiotic (Definition)

An antibiotic is a medicine that slows, stops, or kills germs. The germs are usually bacteria causing an infection in a person, so the person uses antibiotics to help his body get ...Read more


3

3
Could the antibiotic Macrobid delay your period?

Could the antibiotic Macrobid delay your period?

It shouldn't: Antibiotics should not interact with your period one way or the other. One concern with mixing antibiotics and birth control pills is that the antibiotics can change one's gut flora (bacteria) enough to effect the way the pill is absorbed and that can affect the period. The short answer is still, no. If your period remains delayed it would be worth a visit to the doctor ...Read more

4

4
Does azithromycin or a similar antibiotic delay your period?

Does azithromycin or a similar antibiotic delay your period?

Periods: Antibiotics should have no effect on your cycles. Even if you are on birth control it will not effect your cycles. ...Read more

5

5
For what length of time do antibiotics delay period?

Not: Antibiotics should not delay onset of menses unless you are relying on oral contraceptives and take the antibiotic at the time your take your 'pill'. ...Read more

7

7
My gydno gave me antibiotics for a possible pelvic infection. Finished the meds but my period is late. Can antibiotics delay period?

My  gydno gave me antibiotics for a possible pelvic infection. Finished the meds but my period is late. Can antibiotics delay period?

Possibly: Preganacy is always a possiblity. Purchase a home pregnancy test. These become positive at about the time youd start your next expected period. If negative, repeat in 1 week and call your doctor. ...Read more

8

8
Could antibiotics delay your period?

Antibiotics: Don't usually cause a delay in menstrual period. However, the illness that the antibiotics are being used for might be the cause. ...Read more

9

9
Can antibiotics delay your period?

Can antibiotics delay your period?

No, they shouldn't : Antibiotics should not delay your period, although they do make birth control pills less effective, resulting in an increased risk of pregnancy ( which would delay your period). ...Read more

10

10
Help! can antibiotics delay your period?

Help! can antibiotics delay your period?

Don't normally : Anticipate that taking antibiotics will delay menstrual period. But, illness can. So, whatever condition is being treated with antibiotics may be impacting menses. ...Read more

11

11
Please tell me, could antibiotics delay your period?

Please tell me, could antibiotics delay your period?

An antibiotic: Would not normally be a cause for your period to be delayed. ...Read more

12

12
Will taking antibiotics delay your period?

Not usually.: But the illness for which you are taking the antibiotics might be the cause? ...Read more

13

13
Can taking antibiotics delay my period?

Can taking antibiotics delay my period?

They shouldn't: Antibiotics should not interact with your period one way or the other. One concern with mixing antibiotics and birth control pills is that the antibiotics can change one's gut flora (bacteria) enough to effect the way the pill is absorbed and that can affect the period. The short answer is still, no. If your period remains delayed it would be worth a visit to the doctor ...Read more

14

14
Can antibiotics delay your period if on the pill?

Not likely: Very few antibiotics can affect the pill. It could be a problem if you are taking antibiotics for tuberculosis. ...Read more

15

15
Can a sinus infection and heavy dosage of antibiotics delay your period? I am having symptoms of PMS but no period.. my period is 4 days late.

Can a sinus infection and heavy dosage of antibiotics delay your period? I am having symptoms of PMS but no period.. my period is 4 days late.

Delayed period.: Illness can delay period - but antibiotics shouldn't. Reasons for missed / late period include: an anovulatory cycle in which no egg is released, marked v or ^ in weight; eating disorder; Over-exercising (endurance athletics), stress, travel, significant illnesses, oral contraceptives & other meds, Illegal drug use, breast feeding, hormone imbalances and medical problems (i.e., PCOS) & Pregnancy. ...Read more

16

16
Can augmentin (antibiotic) cause your period to be delayed? I took augmentin for 10 days for a sinus infection. I have been off of it for 2 weeks now. I was supposed to get my period 4 days ago. I am usually regular. I thought maybe the augmentin migh

Can augmentin (antibiotic) cause your period to be delayed? I took augmentin for 10 days for a sinus infection.  I have been off of it for 2 weeks now.  I was supposed to get my period 4 days ago.  I am usually regular.  I thought maybe the augmentin migh

Antibiotics : Antibiotics do not delay your period, however the stress on your body from having an infection could be the cause. Are you on birth control pills? If so you have to consider some research shows that antibiotics can decrease the effectiveness of the pills. Either way, if you have not had a period as of today, then you should take a pregnancy test to be safe, assuming you are sexually active, if not, then assume your period is delayed from the stress your body endured while fighting an infection. ...Read more

19

19
I'm taking steronate to delay my period. Got a bad flu & started antibiotic yesterday, does antibiotic contradicts with steronate? What should I do?

I'm taking steronate to delay my period. Got a bad flu & started antibiotic yesterday, does antibiotic contradicts with steronate? What should I do?

Pharmacist: I would suggest calling the pharmacist where you filled the prescriptions, so they can take in to account all your medications and conditions regarding potential interactions. Hope this helps! ...Read more

20

20
Can being on antibiotic and pain killer for your teeth delay or make you miss your period? Help please?

Not likely: If you're not pregnant, you may miss your period due to stress, excessive exercise, antipsychotics and antidepressants medications. Antibiotic and painkillers are not effecting the period. Nevertheless, it’s always a good idea to make an appointment with your PCP when you notice anything out of the ordinary. ...Read more

See 1 more doctor answer